# SDR A6WA200740129

- Difficulty date: March 13, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM ANGLE THAT ATTACHES TO REAR PRESSURE BULKHEAD IS CRACKED APPROX .5 INCH IN LENGTH.  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE P/N 601R35056-109 IAW CRJ SRM 51-42-21.  (M)
